Article

Mathematical systems theory

, Volume 13, Issue 1, pp 67-79

Dolezal's theorem revisited

  • Prodip SenAffiliated withSchool of Automation, Indian Institute of Science
  • , M. R. ChidambaraAffiliated withSchool of Automation, Indian Institute of Science

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

This paper presents an improved version of Dolezal's theorem, in the area of linear algebra with continuously parametrized elements. An extension of the theorem is also presented, and applications of these results to system theory are indicated.